Items where Author is "Angstmann, C. N."

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 4.

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. ORCID: https://orcid.org/0000-0001-7679-6891 (2016) A mathematical model for the proliferation, accumulation and spread of pathogenic proteins along neuronal pathways with locally anomalous trapping. Mathematical Modelling of Natural Phenomena, 11 (3). pp. 142-156. ISSN 0973-5348

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. ORCID: https://orcid.org/0000-0001-7679-6891 (2013) Continuous-time random walks on networks with vertex- and time-dependent forcing. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 88 (2). ISSN 1539-3755

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Jacobs, B. A. and Langlands, T. A. M. ORCID: https://orcid.org/0000-0001-7679-6891 and Nichols, J. A. (2016) From stochastic processes to numerical methods: a new scheme for solving reaction subdiffusion fractional partial differential equations. Journal of Computational Physics, 307. pp. 508-534. ISSN 0021-9991

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. ORCID: https://orcid.org/0000-0001-7679-6891 and Straka, P. (2015) Generalized continuous time random walks, master equations, and fractional Fokker-Planck equations. SIAM Journal on Applied Mathematics, 75 (4). pp. 1445-1468. ISSN 0036-1399

This list was generated on Tue Nov 30 03:18:22 2021 AEST.